Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering with hair loss, patches formation on the side of forehead. What percentage of mintop should I start with?

GOOD dAY, I am suffering from hair loss since last 1 year,is not using any mediacation right now,my density of hair has reduced and patches have begun to form on side of forehead .I want to use mintop , kindly suggest which percentage to start with , any side effects when using , also please advice can i discontinue using it after some time. Regards rohit shetty
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Rohit,
As per the description, seems like you are having male patterned baldness. You can start with minoxidil 5% solution, 1 ml to be applied twice in a day over scalp.You can also add tab finesteride 1 mg one tab daily.The above mentioned treatment needs to be continued for prolonged period say 5 to 6 months to have desired results. As such minoxidil has no significant side effects. Mild itching, redness, stinging or dryness can occur over the scalp. In patients with high blood pressure on medication, very rarely can it lead to fluctuation of blood pressure. In such cases, it needs to be stopped or used judiciously. Once a person has good response with minoxidil, it needs to be continued almost as long as you need good hair growth. Other treatment options available are scalp mesotherapy with minoxidil, platelet rich plasma and stem cell factors. It is practically a painless dermatologist supervised procedure wherein the above mentioned drugs are instilled through microneedling technique in your scalp. One should also know that male pattern baldness is a permanent condition, it can be reversed however lifelong mainteneance treatment is required to keep your crowning glory healthy.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor